# SDR UALA2010092303540

- Difficulty date: September 22, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 36,329 hours, 4,437 cycles
- Engine: Pwa PW40903
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 27044425
- Part serial: 74134
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APU START - STATUS MESSAGE APU CONTROL.  ELECTRIC STARTER HAS BRUSH WEAR. APU STARTED NORMALLY. REPLACED APU ELECTRIC STARTER AND OPS NORMAL.
